Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Just Started Taking Xcopri Does Anyone Have Major Side Affects?

I Just Started Taking Xcopri Does Anyone Have Major Side Affects?

I just started this medicine and have been on it for only a month along with the other combinations of seizure medicatons i already take and i feel like all it does is make me want to sleep. Does anyone else have this problem or have suggestions?

A MyEpilepsyTeam Member said:

Hey I hope this helps, I have been taking xcopri since November. This is by far the one that has helped my seizures. I still get them 2-4xs out of the month but its better then 9xs a day. It does make me sleepy till this day. I do experience nausea sometimes in the morning.

posted 5 months ago
A MyEpilepsyTeam Member said:

Stephanie-Best answer of all seizures reduced by new med. From going thru 9 seizures a day to 2 must be such a relief. I like the way you put this first and barely mention any sides. People will be happy to hear this

posted 5 months ago
Already a Member? Log in